# SDR RAIA201411030003

- Difficulty date: November 3, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 32,634 hours, 29,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPAR 1 IS CRACKED JUST OTBD OF RIB 9.  MAINTENANCE PERFORMED MAJOR REPAIR IAW ETD2014-145-092900A AND TI-145-14-402-E, NO LEAKS FOUND DURING LEAK CHECK.
